Robustness of the exponential dichotomies of boundary-value problems for the general first-order hyperbolic systems
- 47 Downloads
We examine the robustness of exponential dichotomies of boundary-value problems for general linear first-order one-dimensional hyperbolic systems. It is assumed that the boundary conditions guarantee an increase in the smoothness of solutions in a finite time interval, including the reflection boundary conditions. We show that the dichotomy survives in the space of continuous functions under small perturbations of all coefficients in the differential equations.
KeywordsHyperbolic System Evolution Operator Continuous Solution Exponential Dichotomy Nonlocal Boundary Condition
Unable to display preview. Download preview PDF.
- 3.W. A. Coppel, “Dichotomies in stability theory,” Lect. Notes Math., 629, (1978).Google Scholar
- 4.Yu. Daleckiy and M. Krein, Stability of Solutions of Differential Equations in Banach Space, Amer. Math. Soc., Providence, RI (1974).Google Scholar
- 5.D. Henry, “Geometric theory of semilinear parabolic equations,” Lect. Notes Math., 840 (1981).Google Scholar
- 18.A. M. Samoilenko, Elements of the Mathematical Theory of Multi-Frequency Oscillations, Kluwer, Dordrecht (1991), 327 p.Google Scholar
- 21.T. I. Zelenyak, “On stationary solutions of mixed problems relating to the study of certain chemical processes,” Different. Equat., 2, 98–102 (1966).Google Scholar